# SDR IPXA2019091146632

- Difficulty date: August 28, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- Aircraft time: 16,882 hours, 10,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: A5341076522000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR AFT CARGO FWD BULKHEAD UPPER VERTICAL WALL SUPPORT BRACKET IS CRACKED AT FR 54 APPROX LBL 28. REMOVED AND REPLACED CRACKED AFT CARGO FWD BULKHEAD UPPER VERTICAL WALL SUPPORT BRACKET AT FR 54 APPROX LBL 28 IAW SRM 51-40-21. (MINOR)
